The Michigan Mathematical Journal

On the Lang-Trotter and Sato-Tate conjectures on average for polynomial families of elliptic curves

Igor Shparlinski

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 62, Issue 3 (2013), 491-505.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1378757885

Digital Object Identifier
doi:10.1307/mmj/1378757885

Mathematical Reviews number (MathSciNet)
MR3102527

Zentralblatt MATH identifier
1355.11069

Subjects
Primary: 11G05: Elliptic curves over global fields [See also 14H52] 11L40: Estimates on character sums

Citation

Shparlinski, Igor. On the Lang-Trotter and Sato-Tate conjectures on average for polynomial families of elliptic curves. Michigan Math. J. 62 (2013), no. 3, 491--505. doi:10.1307/mmj/1378757885. https://projecteuclid.org/euclid.mmj/1378757885


Export citation